Alert archive / Alabama / Wind Advisories in 2025

Wind Advisory 4, NWS Birmingham, AL

March 14, 202539 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Mar 14, 2025, 12:59 PM CDT for 39 counties in Alabama. It took effect at Mar 14, 2025, 11:06 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 12:59 PM CDT (17:59 UTC)
In effect from
Mar 14, 2025, 11:06 PM CDT
Expired
Mar 16, 2025, 1:00 AM CDT
In force
26 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

688 
WWUS74 KBMX 141759
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1259 PM CDT Fri Mar 14 2025

ALZ011>015-017>050-150400-
/O.NEW.KBMX.WI.Y.0004.250315T1200Z-250316T0600Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Fayette, Auburn, Marion, Opelika,
Sylacauga, Dadeville, Wetumpka, Oneonta, Eufaula, Troy, Linden,
Hoover, Moundville, Vernon, Clanton, Alabaster, Greensboro,
Moody, Rockford, Ashland, Hayneville, Demopolis, Heflin, Jasper,
Lafayette, Centre, Roanoke, Columbiana, Tuscaloosa, Montgomery,
Fort Deposit, Pell City, Valley, Lanett, Prattville, Double
Springs, Alexander City, Sulligent, Livingston, Centreville,
Anniston, Tallassee, Union Springs, Eutaw, Talladega, Hamilton,
Tuskegee, Phenix City, Carrollton, Gadsden, Pelham, Selma, and
Birmingham
1259 PM CDT Fri Mar 14 2025

...WIND ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT SUNDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected.

* WHERE...All of central Alabama.

* WHEN...From 7 AM Saturday to 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Trees 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

86/Martin
5 follow-up statements
495 
WWUS74 KBMX 150032
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
732 PM CDT Fri Mar 14 2025

ALZ011>015-017>050-151300-
/O.CON.KBMX.WI.Y.0004.250315T1200Z-250316T0600Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hayneville, Livingston, Moundville,
Carrollton, Hoover, Pelham, Lafayette, Greensboro, Oneonta,
Sulligent, Fort Deposit, Alabaster, Selma, Tuskegee, Marion,
Demopolis, Phenix City, Opelika, Centre, Double Springs,
Talladega, Eutaw, Vernon, Montgomery, Union Springs, Eufaula,
Anniston, Pell City, Tuscaloosa, Heflin, Moody, Hamilton,
Tallassee, Gadsden, Alexander City, Fayette, Auburn, Wetumpka,
Sylacauga, Rockford, Centreville, Lanett, Linden, Valley, Troy,
Birmingham, Prattville, Jasper, Ashland, Clanton, Dadeville,
Roanoke, and Columbiana
732 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT 
SUNDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected.

* WHERE...All of Central Alabama

* WHEN...From 7 AM Saturday to 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Trees 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

16
612 
WWUS74 KBMX 150406
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1106 PM CDT Fri Mar 14 2025

ALZ011>015-017>050-151300-
/O.EXT.KBMX.WI.Y.0004.250315T0406Z-250316T0600Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Birmingham, Vernon, Linden, Selma,
Carrollton, Prattville, Greensboro, Anniston, Rockford, Auburn,
Phenix City, Moody, Heflin, Pell City, Hayneville, Tuscaloosa,
Wetumpka, Demopolis, Oneonta, Sylacauga, Moundville, Alabaster,
Marion, Roanoke, Union Springs, Alexander City, Opelika,
Livingston, Hamilton, Centreville, Fayette, Eufaula, Eutaw,
Centre, Pelham, Gadsden, Columbiana, Talladega, Clanton, Troy,
Ashland, Sulligent, Hoover, Fort Deposit, Tuskegee, Lafayette,
Valley, Dadeville, Montgomery, Lanett, Double Springs, Tallassee,
and Jasper
1106 PM CDT Fri Mar 14 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph.

* WHERE...All of Central Alabama.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Trees 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

32/JDavis
068 
WWUS74 KBMX 150845
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
345 AM CDT Sat Mar 15 2025

ALZ011>015-017>050-152000-
/O.CON.KBMX.WI.Y.0004.000000T0000Z-250316T0600Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Sulligent, Moody, Fort Deposit, Wetumpka,
Tuscaloosa, Tuskegee, Union Springs, Columbiana, Selma,
Hayneville, Rockford, Anniston, Roanoke, Auburn, Marion,
Moundville, Pelham, Vernon, Centreville, Phenix City, Livingston,
Alexander City, Eufaula, Oneonta, Troy, Tallassee, Greensboro,
Gadsden, Centre, Valley, Fayette, Lanett, Hoover, Clanton,
Birmingham, Dadeville, Pell City, Linden, Heflin, Prattville,
Alabaster, Ashland, Lafayette, Montgomery, Opelika, Hamilton,
Sylacauga, Eutaw, Talladega, Demopolis, Double Springs, Jasper,
and Carrollton
345 AM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 35 mph.

* WHERE...A portion of central Alabama.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Trees 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
782 
WWUS74 KBMX 151952
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
252 PM CDT Sat Mar 15 2025

ALZ011>015-017>050-160600-
/O.CON.KBMX.WI.Y.0004.000000T0000Z-250316T0600Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Columbiana, Hamilton, Marion, Talladega,
Anniston, Carrollton, Ashland, Opelika, Alexander City, Pell
City, Sylacauga, Gadsden, Valley, Hayneville, Clanton, Troy,
Rockford, Wetumpka, Double Springs, Greensboro, Eufaula, Fayette,
Hoover, Lanett, Vernon, Eutaw, Montgomery, Demopolis, Phenix
City, Tallassee, Alabaster, Centreville, Tuskegee, Tuscaloosa,
Linden, Auburn, Fort Deposit, Dadeville, Selma, Centre, Jasper,
Birmingham, Moundville, Moody, Oneonta, Roanoke, Prattville,
Sulligent, Heflin, Pelham, Livingston, Union Springs, and
Lafayette
252 PM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...All of Central Alabama.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Trees 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

08
799 
WWUS74 KBMX 152228
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
528 PM CDT Sat Mar 15 2025

ALZ011>015-017>050-160600-
/O.CON.KBMX.WI.Y.0004.000000T0000Z-250316T0600Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Columbiana, Hamilton, Marion, Talladega,
Anniston, Carrollton, Ashland, Opelika, Alexander City, Pell
City, Sylacauga, Gadsden, Valley, Hayneville, Clanton, Troy,
Rockford, Wetumpka, Double Springs, Greensboro, Eufaula, Fayette,
Hoover, Lanett, Vernon, Eutaw, Montgomery, Demopolis, Phenix
City, Tallassee, Alabaster, Centreville, Tuskegee, Tuscaloosa,
Linden, Auburn, Fort Deposit, Dadeville, Selma, Centre, Jasper,
Birmingham, Moundville, Moody, Oneonta, Roanoke, Prattville,
Sulligent, Heflin, Pelham, Livingston, Union Springs, and
Lafayette
528 PM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...All of Central Alabama.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Trees 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

08

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Mar 14, 12:35 PM CDT, 24 minutes earlier. Its key messages:

  • Issued at 234 AM CDT FRI MAR 14 2025
  • A severe weather outbreak now appears likely over the Deep South and across Central Alabama during the afternoon and evening Saturday, lasting through early Sunday morning. A Moderate Risk (Level 4/5) for severe storms exists across all of Central Alabama.
  • There is potential for a leading round of severe weather Friday night into Saturday morning, with an Enhanced Risk (Level 3/5) covering the western third of Central Alabama.
  • There is a Slight Risk of Excessive Rainfall Saturday through Sunday morning across much of Central Alabama. Generally 2-4" is forecast through the weekend.
Area forecast discussion, Mar 14, 12:35 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Fri Mar 14 2025

...New SHORT TERM...

.KEY MESSAGES...
Issued at 234 AM CDT FRI MAR 14 2025

 - A severe weather outbreak now appears likely over the Deep
   South and across Central Alabama during the afternoon and
   evening Saturday, lasting through early Sunday morning. A
   Moderate Risk (Level 4/5) for severe storms exists across all
   of Central Alabama.

 - There is potential for a leading round of severe weather Friday
   night into Saturday morning, with an Enhanced Risk (Level 3/5)
   covering the western third of Central Alabama.

 - There is a Slight Risk of Excessive Rainfall Saturday through
   Sunday morning across much of Central Alabama. Generally 2-4"
   is forecast through the weekend.

&&

.SHORT TERM...
(This afternoon through Saturday night)
Issued at 1226 PM CDT FR MAR 14 2025

BLUF: A multi-faceted severe weather event will feature at least two
rounds, one beginning early tomorrow morning, and the second
arriving Saturday afternoon through early Sunday morning. A
significant outbreak of severe weather is expected with all modes
of severe weather, including strong and long-lived tornadoes.

A potent mid-level shortwave will move across the Central Plains
today. Partly sunny and gradually warming conditions are expected
across Central Alabama this afternoon with a steady stream of
south to southwesterly low-level flow which will allow
temperatures to warm into the upper 70s to lower 80s across the
area. This will set the stage for ample thermodynamics heading
into tonight as the shortwave and 90-110kt 500mb jet eject across
the Midwest and Midsouth regions, initiating the first wave of
convection across the Lower MS River Valley. While upper-level
forcing will be maximized to our northwest over the Midwest
region, it does look like our parameter space will be able to
compensate for that across the Southeast. There's a mixed bag of
potential outcomes with some hi-res models suggesting scattered to
numerous thunderstorm development, with supercells, while other
models are resolving a stronger cap in a warm, dry layer beginning
around 800mb, and therefore less convective initiation. However,
as a 50-60kt LLJ nudges into the area around midnight, we suspect
there will be a surge in moisture quality which should allow for
at least scattered thunderstorms to develop, initially over
Mississippi, then east into western portions of Central Alabama
through early Saturday morning. Despite there being a couple
limiting factors, there is a high ceiling, and storms that break
the cap will be able to take on supercellular characteristics
given the strong wind shear, and steep mid-level lapse rates.
Could certainly see the potential for tornadoes tonight, some
strong. So it's important that this first wave doesn't sneak up on
people. Make sure your method of receiving warnings is loud
enough to wake you up. The threat will be less for areas east of
I-65 where the air will be drier, but it's important to maintain
weather awareness tonight regardless.

After somewhat of a brief lull from the late morning hours through
midday, the second, more widespread round, and what is being
advertised as the "main event," will rapidly develop to our west in
response to a deepening longwave trough over the Central CONUS and a
reinvigorated 500mb jet across southern Texas into the Lower MS
River Valley. In this case, forcing will be maximized across our
region with Central Alabama directly in the right entrance region of
the upper-level jet. Unfortunately, hi-res models are pointing more
towards the development of a pristine warm sector as mid to upper
60s dewpoints blanket across the area. Factor this in with
temperatures in the mid to upper 70s, and some of the steepest mid-
level lapse rates i've seen in a while (7.5-8 C/km 700-500mb LR),
and we're looking at a primed warm sector characterized by 2000-2500
J/kg of SBCAPE overlapped with intense dynamics. In fact, pressure
falls associated with a surface low over the Midsouth, and a
strengthening 50-70 kt 850mb jet will contribute to ideal wind
dynamics for tornadoes with plenty of deep and low-level curvature
evident on forecast hodographs. By all accounts, conditions are
shaping up to support an outbreak of significant severe weather,
potentially on a scale that we haven't seen for quite some time.
Several hi-res models are resolving supercell structures, some
discrete, tracking across the area tomorrow afternoon, and this has
been a common theme in forecast guidance over the past few days.
It's likely we could see several strong tornadoes tomorrow, perhaps
some long-track. This combination of ingredients will also support
damaging straight-line winds up to 70 mph, and due to the cold
temperatures aloft and robust updrafts, storms could contain large
hail up to 2".

On top of everything else, there will be a risk for flash flooding
across northwest portions of the area where there will be the
most overlap from the early morning storms to afternoon storms.
High precipitation rates and training thunderstorms will lead to
rainfall accumulations of 3 to 5 inches with some locally higher
amounts possible. Although we've been dry as of late, HREF probs
are indicating low to potentially medium chances of exceeding 5
inches of rainfall across portions of northwest Alabama, so that's
something we will definitely have to watch for as well, and a
Flood Watch has been issued for those areas. Additionally, non
thunderstorm wind gusts are expected to increase to around 35 to
40 mph tomorrow afternoon with strong mixing expected in the warm
sector. A Wind Advisory will likely need to be coordinated soon.

The severe threat will focus east of I-65 by tomorrow evening as
storms potentially take on more of a linear orientation with time,
although embedded supercells will still be possible. Expect the
threat to end by 3 AM Sunday in the southeast as the cold front
begins to pass through the area with the surface low lifting towards
the Ohio Valley.

86/Martin

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 234 AM CDT FRI MAR 14 2025

After the expected severe weather clears the area with a front by
Sunday morning, drier weather is anticipated to start the week.
Ridging will build in by Monday, with surface high pressure
dominating the South. Highs on Tuesday and Wednesday should rebound
into the upper 70s to even low 80s ahead of the next upper trough
approaching the area by Wednesday night. A surface low crossing the
Plains into the Great Lakes region will drag a cold front through
the area Thursday, with chances for rain and a few thunderstorms
returning. At this time, severe weather doesn't look particularly
likely, but any system this time of year should be watched as it
draws closer. Late week looks cooler behind the front.

12

&&

.AVIATION...
(18Z TAFS)
Issued at 1208 PM CDT FRI MAR 14 2025

A few sites are hanging onto MVFR ceilings early this afternoon.
They should lift over the next couple of hours with VFR then
persisting through the evening hours. Gusty winds will be common
over this TAF cycle with south-southeasterly winds gusting to
around 30 knots Saturday morning. MVFR ceilings spread back across
Central Alabama late tonight into tomorrow morning. Have included
a mention of VCTS for all sites except MGM to account for
lingering convection from the first wave of storms. Opted for
TEMPO TSRA at BHM/TCL as the latest suite of hi-res guidance
continues to place a bit more coverage along that corridor.

95/Castillo

&&

.FIRE WEATHER...

Today will be dry and breezy across the area, with min RH values
this afternoon falling as low as 35 percent. Southerly wind gusts up
to 25-30 mph at times this afternoon, especially across the western
half of the state, will increase fire concerns. A round of potential
severe weather early Saturday may bring rain to many areas. Saturday
min RHs should remain above 50 percent west of I-65, while some
eastern areas may dip to 40 percent. Southerly flow will continue
Saturday, with winds sustained greater than 15 mph and gusts up to
35-40 mph. This will continue heightened fire weather concerns ahead
of an expected severe weather outbreak Saturday afternoon and into
the overnight. RH values Sunday are likely to fall to around 35
percent, and fall even lower to around 25 percent on Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     61  78  56  66 /  50  90 100  10
Anniston    62  79  58  67 /  40  80 100  20
Birmingham  63  77  57  65 /  60  90 100  10
Tuscaloosa  66  77  56  65 /  80 100  90  10
Calera      64  78  58  66 /  60  90 100  10
Auburn      60  81  62  69 /  10  60  90  30
Montgomery  64  83  61  70 /  20  80 100  20
Troy        61  83  61  72 /  10  60  90  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Saturday morning through late Saturday night
for the following counties: Fayette-Lamar-Marion-Walker-Winston.

&&

SHORT TERM...86/Martin
LONG TERM....12
AVIATION...95
Hazardous weather outlook, Mar 14, 2:32 AM CDT, 10 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
232 AM CDT Fri Mar 14 2025

ALZ011>015-017>050-151045-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
232 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Some severe storms will be possible across mainly the western half
of Central Alabama from 10 pm tonight through 8 am Saturday morning.
Damaging winds up to 60 mph, large hail up to quarter size, and a
few tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

An outbreak of severe weather is forecast during the afternoon and
evening Saturday through early Sunday morning. Damaging winds up to
70 mph, large hail up to golf ball size, and tornadoes, some of which
may be strong and long-tracked, are likely during this time frame.

There is a Slight Risk of Excessive Rainfall Saturday through
Sunday morning. Generally 2-4 inches of rainfall is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed Friday
night through Sunday morning.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:55 AM CDTRiver Flood WarningBMXGreene, Pickens, Sumter5 days
Mar 14, 10:04 AM CDTRiver Flood WarningBMXGreene, Marengo, Sumter47 hr
Mar 14, 10:42 AM CDTFlood WatchBMXBlount, Fayette, Lamar, Marion, Walker, Winston38 hr

Nearby

Wind Advisories in Alabama, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.